# SDR AALA201704179065

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17000681415
- Part serial: 0000199172
- Condition: Delaminated
- Location: Cockpit
- Part time: 20,101 hours, 14,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CAPTAINS DIRECT VISION WINDOW EXTERNAL SURFACE SCUFFED AND HAS A 2 INCH BY 4 INCH AREA OF DELAMINATION AT AFT UPPER CORNER. REPLACED CAPTAINS DIRECT VISION WINDOW PER JOB CARD 43C22156003.
